# SDR SWAA2015101344852

- Difficulty date: September 15, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9936535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA, FLOOR GALLEY MOUNT CORRODED AT BS 210, RBL 11.  R & R SUPPORT IAW DWG.
